Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 158, NWS Indianapolis, IN

June 26, 20084 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 26, 2008, 4:18 PM EDT for 4 counties in Indiana. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 4:18 PM EDT (20:18 UTC)
Expired
Jun 26, 2008, 5:00 PM EDT
In force
42 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Bartholomew County, IN, Brown County, IN, Johnson County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 59 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:55 PM EDTTSTM WND DMG4 S Hope, INTREES DOWN. TIME ESTIMATED.
Jun 26, 4:55 PM EDTTSTM WND DMGElizabethtown, INTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1072 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1072 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 262018
SVRIND
INC005-013-081-145-262100-
/O.NEW.KIND.SV.W.0158.080626T2018Z-080626T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
418 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF COLUMBUS...
  SOUTHEASTERN JOHNSON COUNTY IN CENTRAL INDIANA...
  SOUTHERN SHELBY COUNTY IN CENTRAL INDIANA...
  EASTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 500 PM EDT

* AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NASHVILLE...OR 13 MILES WEST OF COLUMBUS...AND MOVING NORTHEAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRINCES LAKES BY 425 PM EDT...
  TAYLORSVILLE BY 440 PM EDT...
  EDINBURGH BY 445 PM EDT...
  CLIFFORD BY 450 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 62 AND 85.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3936 8623 3950 8571 3916 8570 3905 8613
      3905 8622 3904 8622 3905 8629
TIME...MOT...LOC 2018Z 246DEG 22KT 3924 8612

$$

KOCH
3 follow-up statements
000 
WWUS53 KIND 262041
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
441 PM EDT THU JUN 26 2008

INC013-262050-
/O.CAN.KIND.SV.W.0158.000000T0000Z-080626T2100Z/
BROWN-
440 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWN COUNTY IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE EXITED THE AREA.

LAT...LON 3925 8608 3926 8607 3941 8606 3950 8571
      3916 8570 3906 8609
TIME...MOT...LOC 2040Z 238DEG 23KT 3933 8596

$$

INC005-081-145-262100-
/O.CON.KIND.SV.W.0158.000000T0000Z-080626T2100Z/
BARTHOLOMEW-JOHNSON-SHELBY-
440 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BARTHOLOMEW...SOUTHEASTERN JOHNSON AND SOUTHERN SHELBY
COUNTIES...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR EDINBURGH...OR 9 MILES NORTHWEST OF COLUMBUS...MOVING
NORTHEAST AT 27 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLIFFORD BY 445 PM EDT...
  HOPE BY 455 PM EDT...

LAT...LON 3925 8608 3926 8607 3941 8606 3950 8571
      3916 8570 3906 8609
TIME...MOT...LOC 2040Z 238DEG 23KT 3933 8596

$$

JAS
000 
WWUS53 KIND 262052 RRA
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 PM EDT THU JUN 26 2008

INC005-081-145-262100-
/O.CON.KIND.SV.W.0158.000000T0000Z-080626T2100Z/
BARTHOLOMEW-JOHNSON-SHELBY-
453 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BARTHOLOMEW...SOUTHEASTERN JOHNSON AND SOUTHERN SHELBY
COUNTIES...

AT 450 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR EDINBURGH...OR 11 MILES NORTH OF
COLUMBUS...MOVING NORTHEAST AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOPE BY 500 PM EDT...

LAT...LON 3925 8608 3926 8607 3941 8606 3950 8571
      3916 8570 3906 8609
TIME...MOT...LOC 2053Z 238DEG 23KT 3937 8587

$$

KOCH
000 
WWUS53 KIND 262100
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
500 PM EDT THU JUN 26 2008

INC005-081-145-262110-
/O.EXP.KIND.SV.W.0158.000000T0000Z-080626T2100Z/
BARTHOLOMEW-JOHNSON-SHELBY-
500 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR BARTHOLOMEW...SOUTHEASTERN
JOHNSON AND SOUTHERN SHELBY COUNTIES HAS EXPIRED...

LAT...LON 3925 8608 3926 8607 3941 8606 3950 8571
      3916 8570 3906 8609
TIME...MOT...LOC 2052Z 238DEG 23KT 3936 8588

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:50 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 26, 1:50 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
150 PM EDT THU JUN 26 2008

.DISCUSSION...EARLY THIS AFTERNOON A WEAK SURFACE TROUGH WAS STRETCH
FROM THE GRT LKS ACRS SRN WI TO NRN IL AND NRN MO. INDIANA WAS IN
THE WARM SECTOR...WITH SOUTH TO SOUTHWEST WINDS ALONG WITH DEW POINT
TEMPERATURES AROUND 70. RADAR SHOWS TSRA OVR NRN INDIANA. SURFACE
WIND FIELDS ALSO SUGGEST SOME LOWER LVL CONVERGENCE ACRS NRN INDIANA
AND THE NRN PART OF THE FA.

MAIN FORECAST CHALLENGE TDY WL BE POPS.

MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN...BUT
ARE HAVING DIFFICULT WITH CONVECTIVE FEEDBACK ISSUES. TIMING AND
POSITIONING OF VARIOUS CONVECTIVE COMPLEXES APPEAR HAPHAZARD AT
BEST. HOWEVER FORECAST SOUNDINGS DO SHOW AN ENVIRONMENT FAVORABLE
FOR DIURNAL CONVECTION THIS AFTERNOON AND EVENING...AS WELL AS
FRIDAY AFTERNOON. FORECAST SOUNDINGS SHOW CAPES THIS EVENING NEAR
1700 J/KG ALONG WITH FAVORABLE LIS. BEST CHCS FOR TSRA DEVELOPMENT
WL BE ACRS THE NRN PARTS OF THE FA WHERE CONVERGENCE IS
BEST...LESSER CHANCES ACRS THE SOUTHERN PARTS OF CENTRAL INDIANA. AS
FOR TEMPS TONIGHT WL LEAN TO THE WARMER SIDE OF THE MAVMOS GIVEN THE
VERY MOIST DEW POINTS ACRS THE AREA.

SCT DIURNAL TSRA ARE EXPECTED TO RETURN ON FRIDAY AFTERNOON AS
FORECAST SOUNDINGS INDICATE FAVORABLE LAPSE RATES AND INSTABILITY.
AGAIN...WITH THE WEAK FRONTAL BOUNDARY LINGERING ACRS THE NRN PART
OF THE STATE...BEST CHCS WL BE ACRS THE NRN PARTS OF THE FA. AS FOR
TEMPS WL STICK QUITE CLOSE TO THE MAVMOS FOR HIGHS AS H8 TEMPS WL BE
ON THE RISE WITH PLENTY OF SUN AND GOOD MIXING AVAILABLE.

ON FRIDAY NIGHT...A STRONGER UPPER TROUGH WILL APPROACH INDIANA FROM
THE WRN GRT LKS. ALSO A STRONGER LLJ APPEARS TO BE IMPACTING THE
STATE AHEAD OF THIS FRONT. FORECAST SOUNDINGS SHOW A SATURATED
COLUMN BY 06Z. TIME HEIGHT SECTIONS SHOW DECENT VV ALONG WITH BETTER
MID LVL MOISTURE. HENCE WL RAISE MAVMOS POPS AS PCPN APPEARS TO BE
MORE LIKELY. AS FOR TEMPS WL GO 1-2 DEGREES BELOW MAVMOS DUE TO
EXPECTED PCPN.

UPPER LOW PRESS SYS BEGINS TO DROP OUT OF THE GRT LKS ON SAT AS
UPPER FLOW BECOMES MORE CYCLONIC. GIVEN THE LAPSE RATE IN PLACE WL
NEED TO CONTINUE TO INCLUDE CHC FOR TSRA...ESPECIALLY ACRS THE NE
PARTS OF THE FORECAST AREA WHERE THE DYNAMICS APPEAR BETTER. WL
STICK CLOSE TO MAVMOS FOR SAT HIGHS. ON SAT NIGHT EXPECT DIURNAL
PCPN TO DISSIPATE...GIVING WAY TO JUST PARTLY TO MOSTLY CLOUDY
SKIES.

AS FOR THE EXTENDED...ON SUNDAY AND MONDAY HIGH PRES IS BUILDING IN
AT THE SFC BUT THE ECMWF AND GFS SUGGEST A STRONGER UPPER TROF ALOFT
PIVOTING AROUND LOW PRES OVER THE NE STATES. WITH COLD AIR ALOFT
EXPECT SCT SHRA AND ISOLATED TSRA TO DEVELOP WITH DAYTIME HEATING IN
THE NW FLOW AND WL INCLUDE CHCS FOR SOME PCPN.

STRONG HIGH PRES BUILDS IN FOR TUES THROUGH THURS...WITH LITTLE IN
THE WAY OF DYNAMICS ALOFT. BY THURSDAY...HEAT AND HUMIDITY SHUD
RETURN AS WE GET ON THE BACK SIDE OF THE HIGH...BUT WL NOT INCLUDE
PCPN CHCS JUST YET.

&&

.AVIATION...DISCUSSION FOR 18Z TAFS

SFC OBS AND INSTABILITY GRAD SUGGESTS A BOUNDARY CURRENTLY EXISTS
ACRS FAR ERN IL. MODEL DATA SUGGEST THIS BOUNDARY WL SAG SEWD ACRS
THE LOCAL AREA DURG THE COURSE OF THE AFT...GENERATING AT LEAST SCT
CONVECTION ALONG IT GIVEN THE CURRENT INSTABILITY. CONVECTIVE TEMPS
ARE CLOSE TO BEING REACHED...SO SHOULD BEGIN TO SEE DVLPMT OVR THE
NEXT HR OR SO. BEST ESTIMATES AT THIS TIME FOR CONVECTION TO
DIRECTLY IMPACT THE TERMINALS WL BE THRU ABOUT 262200 OR SO.
INSTABILITY AXIS ALREADY E OF KLAF AND CLOSE TO KHUF...SO THESE
TERMINALS MAY HV A  LWR CONVECTIVE THREAT THAN AREAS FARTHER E. SOME
LO THREAT OF CONVECTION MAY LINGER OVR THE TERMINALS BYD
262200Z...ESPECIALLY IF RESIDUAL OUTFLOW BOUNDARIES/INSTABILITY
POCKETS ARE STILL ARND. BRIEF PDS OF IFR CONDS XPCTD IN THE HEAVIER
SHWRS.

MODEL/PROFILER DATA SUGGEST A FEW SFC WND GUSTS ARND 15 KTS PSBL FM
220-250 HEADINGS THIS AFT. ANY GUSTS SHOULD DIMINISH WITH THE
PASSAGE OF SFC BOUNDARY BY EVEN.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...PUMA
AVIATION...JAS
Hazardous weather outlook, Jun 26, 2:41 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EDT THU JUN 26 2008

INZ021-028>031-035>049-051>057-060>065-067>072-271845-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
241 PM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING. A FEW SEVERE
STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 70. THE PRIMARY
THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. LIGHTNING IS
ALWAYS A THREAT FROM A THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PERIODS OF THUNDERSTORMS WILL OCCUR FRIDAY INTO MONDAY. PRESENT
INDICATIONS ARE THAT A GREATER THREAT FOR MORE ORGANIZED SEVERE
STORMS WILL DEVELOP LATER FRIDAY AND INTO SATURDAY AS A STRONG
COLD FRONT APPROACHES AND PASSES THROUGH THE REGION.

THE PRIMARY SEVERE WEATHER THREAT ON FRIDAY NIGHT INTO SATURDAY
WILL BE DAMAGING WINDS AND LAGER HAIL.

.SPOTTER INFORMATION STATEMENT...

THERE IS A SMALL CHANCE FOR SPOTTER ACTIVATION THIS AFTERNOON AND
EVENING...BUT ACTIVATION IS MORE LIKELY SOMETIME FRIDAY INTO
SATURDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Jun 26, 3:41 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     KOKOMO                  40.48N 86.13W
06/26/2008  M66 MPH          HOWARD             IN   ASOS

&&

JP
Local storm report, Jun 26, 3:55 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HEAVY RAIN       KOKOMO                  40.48N 86.13W
06/26/2008  M2.75 INCH       HOWARD             IN   TRAINED SPOTTER

            2.75 INCHES IN ABOUT 45 MINUTES

&&

JP
Local storm report, Jun 26, 3:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
356 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     NON-TSTM WND DMG INDIANAPOLIS            39.78N 86.15W
06/26/2008                   MARION             IN   TRAINED SPOTTER

            TREES DOWN

&&

JP
Local storm report, Jun 26, 4:04 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND GST     6 N ANDERSON            40.18N 85.69W
06/26/2008  M55 MPH          MADISON            IN   EMERGENCY MNGR

0352 PM     HAIL             3 SW ANDERSON           40.06N 85.73W
06/26/2008  E0.50 INCH       MADISON            IN   EMERGENCY MNGR

&&

JP
Local storm report, Jun 26, 4:05 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             4 S ALEXANDRIA          40.20N 85.68W
06/26/2008  E0.75 INCH       MADISON            IN   TRAINED SPOTTER

            SPOTTER ALSO ESTIMATES WINDS 40 TO 50 MPH.

&&

JP
Local storm report, Jun 26, 4:15 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     6 E SOUTHPORT           39.66N 86.00W
06/26/2008                   MARION             IN   NWS EMPLOYEE

            SEVERAL TREES DOWN ACROSS ROADS

&&

JP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:18 PM EDTSevere Thunderstorm WarningINDHoward, Tipton42 min
Jun 26, 1:35 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren40 min
Jun 26, 2:12 PM EDTSevere Thunderstorm WarningINDTipton48 min
Jun 26, 3:06 PM EDTSevere Thunderstorm WarningINDHoward39 min
Jun 26, 3:31 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison44 min
Jun 26, 3:52 PM EDTSevere Thunderstorm WarningINDJohnson, Shelby53 min
Jun 26, 4:01 PM EDTSevere Thunderstorm WarningINDDelaware44 min
Jun 26, 4:11 PM EDTSevere Thunderstorm WarningINDDelaware, Henry49 min
Jun 26, 4:15 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby45 min
Jun 26, 4:34 PM EDTSevere Thunderstorm WarningINDRush, Shelby41 min
Jun 26, 4:36 PM EDTSevere Thunderstorm WarningINDRandolph27 min
Jun 26, 4:37 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush38 min
Jun 26, 4:51 PM EDTSevere Thunderstorm WarningINDRandolph39 min
Jun 26, 4:56 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby49 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningINDJackson, Jennings39 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.